# SDR VNAA20250529012

- Difficulty date: April 4, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL (7 EAS) AT STGR 15 RH, BTW FS669.40 TO FS977.00 AT CABIN PAX.     EVALUATED, RH SIDE SEAT RAIL (7 EAS) AT STGR 15 RH, BTW FS669.40 TO FS977.00 ARE OUT OFF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49
